# SDR HNAA9891729

- Difficulty date: July 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917HA
- Make and model: Dhav DHC8102
- Aircraft serial: 075
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: 54C546347
- Condition: Failed
- Location: Nlg Ww
- Part time: 30,244 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT/HHH - FLT 3172 - AFTER GEAR RETRACTION, NOSE GEAR DOOR AMBER LIGHT CAME ON.  CREW CYCLED GEAR AND LIGHT ON AGAIN.  AIR TURNBACK TO CLT.  REMOVED AND REPLACED SOLENOID SEQUENCE VALVE, OPS CHECKED GOOD.  (X)
